# SDR CA020627001

- Difficulty date: June 8, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Snias AS350B1
- Aircraft time: 7,664 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 350A33105803
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   CRACK FOUND AFTER INSPECTION ON T/R BELLCRANK. THE CRACK IS ON THE WEB OF THE SHORT ARM OF THE BELLCRANK. THE TSN OF THE BELLCRANK IS FROM THE AIRFRAME TIME.
